MathSciNet Relay Station
MathSciNet bibliographic data
MR2159772 49J52 (26A24 46G05)
Thibault, Lionel; Zlateva, Nadia Integrability of subdifferentials of directionally Lipschitz functions. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2939–2948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement